# SDR UALA2010071602553

- Difficulty date: July 16, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 65,032 hours, 24,418 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90499R2
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN AFT SMOKE DETECTOR WILL NOT SHUTOFF.   DISCONNECTED SMOKE DETECTOR.  REPLACED DETECTOR, OPS NORMAL.
